Acne Community
Retin - A and accutane bad choice?
About This Community:

This patient support community is for discussions relating to acne and foods, scars, adult acne, blackheads, rosacea, and pimples.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Retin - A and accutane bad choice?

I want my red marks to fade quickly , I heard retin-a can fade them over 12-16 weeks , can I use a small quantity of it , once a week and then gruandually incrase?
Avatar_dr_f_tn
Hi,
How are you? Retin-A or tretinoin is a topical  form of vitamin A used to treat acne. However, this medicine is strictly under medical supervision because of unpleasant side effects. Using more medicine or applying it more often than prescribed will not make it work any faster, and may increase side effects. (ref:http://www.drugs.com/retin-a.html). If you want the red marks to fade, it is best that you have this evaluated first by your doctor or dermatologist for proper management. Take care and do keep us posted.  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Acne Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Dermatology Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom